# SDR DALA2018092005683

- Difficulty date: November 21, 2017
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 59,157 hours, 21,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE IN LT INBD AFT FLAP UNDER SIDE SKIN APPROX 5 INCHES FROM OUTBD EDGE AND APPROX 9 INCHES FWD OF TRAING EDGE. C/W REPETATIVE INSP OF LT INBD FLAP PER SRM 57-53-01 NO FURTHER DEFECTS NOTED SPEED TAPE IN GOOD CONDITION CONT ON MON.
